RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2010, Volume 10, Issue 2, Pages 51–64 (Mi adm48)  

RESEARCH ARTICLE

On modules over group rings of soluble groups with commutative ring of scalars

O. Yu. Dashkova

49010, Ukraine, Dniepropetrovsk, prospekt Gagarina, 72, Dniepropetrovsk National University, Department of Mathematics and Mechanics

Abstract: The author studies an $\mathbf RG$-module $A$ such that $\mathbf R$ is a commutative ring, $A/C_{A}(G)$ is not a Noetherian $\mathbf R$-module, $C_{G}(A)=1$$G$ is a soluble group. The system of all subgroups $H\leq G$, for which the quotient modules $A/C_{A}(H)$ are not Noetherian $\mathbf R$-modules, satisfies the maximal condition. This condition is called the condition max–nnd. The structure of the group $G$ is described.

Keywords: a maximal condition on subgroups, a Noetherian module, a soluble group.

Full text: PDF file (228 kB)

Bibliographic databases:
MSC: 20F16, 20H25
Language:

Citation: O. Yu. Dashkova, “On modules over group rings of soluble groups with commutative ring of scalars”, Algebra Discrete Math., 10:2 (2010), 51–64

Citation in format AMSBIB
\Bibitem{Das10}
\by O.~Yu.~Dashkova
\paper On modules over group rings of soluble groups with commutative ring of scalars
\jour Algebra Discrete Math.
\yr 2010
\vol 10
\issue 2
\pages 51--64
\mathnet{http://mi.mathnet.ru/adm48}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2884743}
\zmath{https://zbmath.org/?q=an:1212.20002}


Linking options:
  • http://mi.mathnet.ru/eng/adm48
  • http://mi.mathnet.ru/eng/adm/v10/i2/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:69
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020